Share on Facebook
Translate This Site

Enter Your Login and Password To See The Whole Website:

Create a login for $5/month. 100% of the funds go to making this community possible.

Click here if you forgot your login or password.


Return To Topics List
Ashley **

4/22/2011
10:26:16 PM

Hi, Mary Beth!

I'm new to the board. I've had Morgellons for over 3 years. I've been on Mel's protocol for almost a month now with his guidence.
My question for you is...
Did you ever experience any problems with your eyes when you took MMS?
I was talking to Mel yesterday and I asked him if it was normal to experience large floaters and other things that are a little difficult to explain whenever taking a dose of MMS. He said that he did not have any problems with his eyes but he thought that maybe you have in the past.
If so, what type of problems have you experienced?


Thank you,

Ashley


There are 1 posts in this thread. Enter your monthly access code to read them all and join the discussion. 100% of the funds go to making this community possible.